# SDR SWIA200211355

- Difficulty date: October 21, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 2,696 hours, 2,091 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL, AFTER SELECTING FLAPS 45, RECEIVED FLAPS FAIL MSG.  FLAPS STOPPED - LEFT 41 DEGREES, RIGHT 40 DEGREES.  REPLACED LT BPSU IAW 27-51-10.  OPS CHECK GOOD.
